MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-53
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) screen is not working.It is unknown when malfunction occurred.No patient involved.No harm was reported.Failure observed by end user screen.Tested cs300 and observed on power up distorted screen and vertically not stable.Isolated failure to video cable, returned part.Ordered display conversion kit and installed on pump.Unit passed all functional and safety tests per factory specifications, returned to customer.
 
Additional Manufacturer Narrative
Event site name: (b)(6).\ \ upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS300 Intra-Aortic Balloon Pump, English, 110V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50801565
Report Number2249723-2026-0004337
Device Sequence Number12910695
Product Code DSP
UDI-Device Identifier10607567107882
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0998-00-3023-53
Device Catalogue Number0998-00-3023-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown